IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1906 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Nicolau's syndrome following diclofenac administration: A report of two cases

Murthy S Chidambara, Siddalingappa Karjigi, Suresh T

Year : 2007| Volume: 73| Issue : 6 | Page no: 429-431

   This article has been cited by
 
1 Nicolau syndrome due to diclofenac sodium (Voltaren®) injection: a case report
Inci Kiliç,Füruzan Kaya,Ayse T Özdemir,Tugba Demirel,Ilhami Çelik
Journal of Medical Case Reports. 2014; 8(1): 404
[Pubmed]  [Google Scholar] [DOI]
2 Late development of Nicolau syndrome - case report | [Síndrome de Nicolau de desenvolvimento tardio - relato de caso]
Silva, A.M.M., Ton, A., Loureiro, T.F., Agrizzi, B.L.
Anais Brasileiros de Dermatologia. 2011; 86(1): 157-159
[Pubmed]  [Google Scholar]
3 Nicolau Syndrome in an athlete following intra-muscular diclofenac injection
Hamilton, B., Fowler, P., Galloway, H., Popovic, N.
Acta Orthopaedica Belgica. 2008; 74(6): 860-864
[Pubmed]  [Google Scholar]
4 Nicolau syndrome following intramuscular benzathine penicillin
De Sousa, R. and Dang, A. and Rataboli, PV
Journal of Postgraduate Medicine. 2008; 54(4): 332-334
[Pubmed]  [Google Scholar]

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow